# SDR CALA2025082108009

- Difficulty date: August 20, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767424ER
- Aircraft serial: 29456
- Aircraft time: 91,862 hours, 12,970 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T4102404G
- Condition: Cracked
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AT RIGHT WING OTBD SLAT NR 11 FOUND CRACKED ON SKIN INBD  NEAR ACCESS PANEL 625AT.  PERFORMED PERMANENT REPAIR IAW EC/RA 5743-02012.
